# SDR LR7A2023060503292

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,078 hours, 34,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Baffle
- Part number: 3590413R
- Condition: Cracked
- Location: Rh Flap
- Component: Outer Wing Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND RH OUTBOARD FLAP BAFFLE UPPER SKIN CRACKED AT OWFS0R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000955655.
